# SDR AALA20140730003

- Difficulty date: July 27, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 62,167 hours, 30,034 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIRWELL OVERHEAD LIGHT PANEL HAS BROKEN WIRE.  REPAIRED WIRE FOR OVERHEAD EMER LIGHT.  OPERATIONS CHECKED NORMAL.
